Northcott's theorem on heights II. The quadratic case
Acta Arithmetica (1995)
- Volume: 70, Issue: 4, page 343-375
- ISSN: 0065-1036
Access Full Article
topHow to cite
topReferences
top- [1] T. M. Apostol, Introduction to Analytic Number Theory, Springer, New York, 1976.
- [2] J. W. S. Cassels, An Introduction to the Geometry of Numbers, Grundlehren Math. Wiss. 99, Springer, 1959. Zbl0086.26203
- [3] H. Davenport, On a principle of Lipschitz, J. London Math. Soc. 26 (1951), 179-183. Zbl0042.27504
- [4] D. Goldfeld and J. Hoffstein, Eisenstein series of 1/2-integral weight and the mean value of real Dirichlet L-series, Invent. Math. 80 (1985), 185-208. Zbl0564.10043
- [5] G. H. Hardy and E. M. Wright, An Introduction to the Theory of Numbers, 3rd ed., Clarendon Press, Oxford, 1954. Zbl0058.03301
- [6] E. Hecke, Vorlesungen über die Theorie der algebraischen Zahlen, Chelsea, 1948.
- [7] Y. R. Katznelson, Asymptotics for singular integral matrices in convex domains and applications, Ph.D. Dissertation, Stanford Univ., 1991.
- [8] S. Lang, Fundamentals of Diophantine Geometry, Springer, 1983. Zbl0528.14013
- [9] R. Lipschitz, Sitzungsber. Akad. Berlin, 1865, 174-185.
- [10] D. G. Northcott, An inequality in the theory of arithmetic on algebraic varieties, Proc. Cambridge Philos. Soc. 45 (1949), 502-509 and 510-518. Zbl0035.30701
- [11] S. H. Schanuel, Heights in number fields, Bull. Soc. Math. France 107 (1979), 433-449. Zbl0428.12009
- [12] W. M. Schmidt, Diophantine Approximations and Diophantine Equations, Lecture Notes in Math. 1467, Springer, 1991.
- [13] W. M. Schmidt, Northcott's theorem on heights, I. A general estimate, Monatsh. Math. 115 (1993), 169-181. Zbl0784.11054
- [14] J.-P. Serre, Lectures on the Mordell-Weil Theorem, Vieweg, Braunschweig, 1988.
- [15] C. L. Siegel, The average measure of quadratic forms with given determinant and signature, Ann. of Math. 45 (1944), 667-685. Zbl0063.07007
- [16] C. L. Siegel, Abschätzung von Einheiten, Nachr. Akad. Wiss. Göttingen, Math.-Phys. Kl. 1969, 71-86. Zbl0186.36703
- [17] C. L. Siegel, Lectures on the Geometry of Numbers, rewritten by K. Chandrasekharan, Springer, 1988.
- [18] J. Silverman, Lower bounds for height functions, Duke Math. J. 51 (1984), 395-403. Zbl0579.14035